I have been battling shortness of breath for several years. Doctors tell me to exercise, which doesn't help. I took tramadol for back pain and after a few days noticed my breathing was much better. After a few months my breathing became labored so I weaned myself off of tramadol, then started again and my breathing is again better. Can I keep doing this? What is the ingredient in tramadol that causes this?
"Life-Threatening Respiratory Depression
Serious, life-threatening, or fatal respiratory depression may occur with use of traMADol hydrochloride. Monitor for respiratory depression, especially during initiation of traMADol hydrochloride or following a dose increase."
Take care, masso
Like you I take Tramadol for back pain. Often I’m short of breath but I attributed it to my COPD, not Tramadol.
It really helps with my terrible back pain. What meds, if any, have you replaced it with?
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.